# SDR 2015FA0000172

- Difficulty date: April 10, 2015
- Submitted: May 1, 2015
- Operation: General aviation
- Aircraft: N450KK
- Make and model: Gulstm GIV
- Aircraft serial: 1225
- Aircraft time: 7,473 hours, 3,511 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PRESSURIZATION EVENT OCCURRED DURING FLIGHT WITH A POSSIBLE OVER PRESSURIZATION INDICATION. THE SAFETY VALVE WAS CHECKED FOR OPERATION AND WAS FOUND INOPERATIVE DUE TO A PLUGGED UP SENSE LINE. THE SENSE LINE WAS FOUND TO HAVE BUGS AND EVIDENCE OF A NEST IN THE LINE. THE ACFT WAS FOUND TO BE IN COMPLIANCE WITH THE SCHEDULED INSPECTION INTERVALS FOR THE OPERATIONAL, FUNCTIONAL TEST OF THE SAFETY VALVE. SUBSEQUENT INVESTIGATION FOUND DAMAGE TO THE PRESSURE FLOORBOARD IN THE CABIN AREA AS WELL AS DAMAGED FLOORBEAMS.
